On the second boundary value problem for equations of Monge-Ampère type.

John Urbas

Journal für die reine und angewandte Mathematik (1997)

  • Volume: 487, page 115-124
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Urbas, John. "On the second boundary value problem for equations of Monge-Ampère type.." Journal für die reine und angewandte Mathematik 487 (1997): 115-124. <http://eudml.org/doc/153916>.

@article{Urbas1997,
author = {Urbas, John},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {continuity method; globally smooth convex solutions},
pages = {115-124},
title = {On the second boundary value problem for equations of Monge-Ampère type.},
url = {http://eudml.org/doc/153916},
volume = {487},
year = {1997},
}

TY - JOUR
AU - Urbas, John
TI - On the second boundary value problem for equations of Monge-Ampère type.
JO - Journal für die reine und angewandte Mathematik
PY - 1997
VL - 487
SP - 115
EP - 124
KW - continuity method; globally smooth convex solutions
UR - http://eudml.org/doc/153916
ER -

NotesEmbed ?

top

You must be logged in to post comments.